# SDR 2007UALA03479

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB FWD UPPER LUG CORRODED AND BUSHINGS HAVE MIGRATED.   REMOVED FWD & AFT BUSHING & SLEEVE AND REMOVED CORROSION ON FWD FACE OF LUG. FABRICATED & INSTALLED OVERSIZED BUSHING & SLEEVE.
